Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

I am suffering from nausea,chronic pain,severe migraine and fever after abdomen injury

A wooden dolly fell out of a loading truck and hit me in the upper abdomen . I have had my gall bladder removed and according to the doctor, my liver or pancreas could be affected. However, the tests are being ran but nothing is coming back as a solution to the symptoms. My symptoms include nausea, diarrhea, fever, chills, chronic pain where it hit my abdomen (7-8 level daily), sweats, severe migraines. Could it be nerve damage? Mrs. Simon 25 years I have had one surgery to that area-gall bladder removal in 2009. The only treatment so far has been medications for pain, nausea, and inflammation. Now that I am out of those medications, the symptoms are here and nothing is making the pain go away--alieve, tylenol, ibuprofen.
Asked On : Wed, 18 May 2011
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
don't worry just try it you will be fine

a cup of black tea daily before breakfast
Answered: Wed, 18 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor